# SDR DHL2008F00013

- Difficulty date: July 8, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE YEARLY INSPECTION FOUND EXFOLIATION CORROSIOIN LEVEL 2.  THE CORROSION WAS ON LT LOWER WING SKIN ATTACH ANGLE THAT ATTCHES THE WING SKIN TO THE LT OUTBOARD NACELLE SKIN AT RIB 12.  REPAIRED IAW ATR 42 SRM 51-21-42, 51-21-58, 51-22-02 AND ATR REPAIR INSTRUCTION DO/TS-3056/08-10463.  (A)
